Lemsip max max cold & flu sachets blackcurrant : 10 results priced between £2.00 and £5.00
Lemsip max max cold & flu sachets blackcurrant
10Lemsip max max cold & flu sachets blackcurrant£2.00£5.00/l/Lemsip-max-max-cold-%26-flu-sachets-blackcurrant
LemsipMaxCold & FluBlackcurrant 10 Sachets
More Info For the symptomatic relief of colds and flu take LemsipMaxCold & FluBlackcurrant 5 Sachets. INGREDIENTS Ingredient (Per Sachet), Action, Relief Of: Paracetamol 1000mg, Analgesic & Antipyretic, Headache, Sore Throat, Fever, Body Aches & Pains. Phenylephrine Hcl 12.2mg, Decongestant, Blocked Or Runny Nose. Total Sugars 2.3g In A Base Including Ascorbic Acid (Vitamin C), Pulverized Sucrose, Aspartame (A Sauce Of Phenylalanine), Sodium Citrate, Citric Acid, Enchain, Blackcurrant Flavour...
When you need to ease those troublesome cold and flu symptoms like headache, blocked nose, fever, body aches and sore throat, trust LemsipMaxCold & Flu. One of our Lemon or BlackcurrantMax Strength drinks should soon help you relieve your symptoms and help you get on with your day.
Consult your doctor before taking if: you have Raynaud's syndrome, diabetes or sugar intolerance (each dose contains 2.3g of sugar), liver or kidney problems, you are pregnant or being prescribed medicine or you are taking MAOI's (antidepressants) or have taken them within the last 2 weeks; you are taking sympathomimetyic drugs, such as decongestants or some drugs to treat asthma or high blood pressure: metoclopramide, doperidone and cholestyramine may affect the absorption of paracetamol and the...
Adults and children over 12 - 1 sachet every 4-6 hours. Maximum 4 sachets in 24 hours. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir untill dissolved, if prefered, sweeten to taste with sugar, honey or your usual sweetener. Children under 12 - not to be taken except on medical advice.
You are pregnant or being prescribed medicine, you are taking sympatyramine may affect the absorption of paracetamol, and the effect of blood thinning drugs may be increased. Alcohol, barbiturate and anti depress at medicines may affect the absorption of paracetamol and the effect of blood thinning drugs may be in increased, Alcohol, barbiturate and antidepressant medicines may affect the way this medicine works. Side effects: are rare reactions such as headache, sickness, allergic reactions (eg...
When you need to ease those troublesome cold and flu symptoms like headache, blocked nose, fever, body aches and sore throat, trust LemsipMaxCold & Flu. LemsipMaxCold & Flu will soon help you relieve your symptoms and help you get on with your day.
Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects with Phenylephrine are rare but may cause sleep disturbance, increased heart beat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported. If you are concerned stop taking the product and consult your pharmacist.
Both of these common illnesses are caused by a virus infection. Cold symptoms include a runny or blocked nose, sneezing and possibly a headache or sore throat. Flu symptoms include more severe headache, aches and pains and fever, usually needing a day or two in bed.
8 Advantage card points. Boots ColdFluMax Relief SachetsBlackcurrant Flavour. For relief of the symptoms of colds and flu. Each sachet contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg. See details below. Always read the label. FREE Delivery on orders over 45 GBP.